# SDR CA121119020

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AT BEGINNING OF DESCENT, THE ENGINE EXPERIENCED A LOSS OF OIL PRESSURE. THE DROP WAS SLOW BUT CONSTANT UNTIL YELLOW ARC.  THE FLIGHT WAS DIVERTED  AND AFTER APPROXIMATELY 5 MINUTES THE PRESSURE WENT BACK CLOSE TO NORMAL.  NO LOSS OF POWER OCCURRED AND THE ACFT LANDED SAFELY.  TROUBLESHOOTING IS ON-GOING.
